Limit Shape of Minimal Difference Partitions and Fractional Statistics

Bogachev, LV and Yakubovich, YV (2020) Limit Shape of Minimal Difference Partitions and Fractional Statistics. Communications in Mathematical Physics, 373 (3). pp. 1085-1131. ISSN 0010-3616



Copyright, Publisher and Additional Information: © 2019, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: integer partitions; minimal difference partitions; Young diagrams; limit shape; fractional statistics; equivalence of ensembles
  • Accepted: 29 April 2019
  • Published (online): 25 July 2019
  • Published: February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jul 2019 10:36
Last Modified: 25 Jun 2023 21:55
Status: Published
Publisher: Springer
Identification Number: